Full Text: PDF
Received March 13, 2018; Accepted June 10, 2018; Published June 25, 2018
Abstract. In this paper, the existence of positive solutions is considered for differential equations involving the Riemann-Liouville fractional derivative and the Caputo fractional derivative with p-Laplacian operators. Based on the monotone iterative technique, we obtain the existence of positive solutions for boundary value problems. Approximation of solutions is investigated. An example is also provided to illustrate the effectiveness of the main results.
How to Cite this Article:
Yunhong Li, Yan Li, Existence of positive solutions for differential equations involving Riemann-Liouville and Caputo fractional derivatives, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 22, pp. 1-9.